MathSciNet Relay Station
MathSciNet bibliographic data
MR1373642 (96m:58138) 58F11 (28D20 34C35)
Knill, Oliver Topological entropy of standard type monotone twist maps. Trans. Amer. Math. Soc. 348 (1996), no. 8, 2999–3013.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement